TitleOn Reduced Semantics for Fuzzy Predicate Logics
Publication TypeConference Proceedings
Year of Conference2009
AuthorsDellunde P
Pagination414-419
Conference LocationLisbon, Portugal
Date Published20/07/2009
Abstract

Our work is a contribution to the model-theoretic study of equality-free fuzzy predicate logics. We present a reduced semantics and we prove a completeness theorem of the logics with respect to this semantics. The main concepts being studied are the Leibniz congruence and the relative relation. On the one hand, the Leibniz congruence of a model identifies the elements that are indistinguishable using equality-free atomic formulas and parameters from the model, a reduced structure is the quotient of a model modulo this congruence. On the other hand, the relative relation between two structures plays the same role that the isomorphism relation plays in classical predicate languages with equality.